# SDR SWAA2023050325171

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD BEADED WEB HAS SEVERAL AREAS OF CORROSION. (MARKED)<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .009?. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-30-15-1A-1.;[02] REMOVED FORWARD CARGO THRESHOLD WEB I.A.W SRM 51-40-02.;[03] LOCATED AND DRILLED REPLACEMENT THRESHOLD WEB (MPN 654A0003-58) I.A.W SRM 51-40-05. COUNTERSUNK APPLICABLE FASTENER HOLES I.A.W SRM 51-40-08.;[04] OK ON CA#3 3. DUSTIN WYATT (TECHNICIAN); 12-APR-2023 22:12 UTC LOCATED AND DRILLED REPLACEMENT THRESHOLD WEB (MPN 654A0003-58) I.A.W SRM 51-40-05. COUNTERSUNK APPLICABLE FASTENER HOLES I.A.W SRM 51-40-08;[05] REMOVED AND REPLACED FORWARD CARGO THRESHOLD BEADED WEB PER SRM 51-40-02;[06] INSPECTED WORK PERFORMED
